Md Ahmadullah
Md Ahmadullah
amu.ac.in üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Unified relation-theoretic metrical fixed point theorems under an implicit contractive condition with an application
M Ahmadullah, J Ali, M Imdad
Fixed Point Theory and Applications 2016 (1), 1-15, 2016
122016
Relation-theoretic metrical fixed point theorems under nonlinear contractions
M Ahmadullah, M Imdad, R Gubran
arXiv:1611.04136v1, 2016
112016
Using an implicit function to prove common fixed point theorems
M Imdad, R Gubran, M Ahmadullah
arXiv preprint arXiv:1605.05743, 2016
82016
Common Fixed-Point Theorems for Hybrid Generalized (F, 𝜑)-Contractions Under the Common Limit Range Property with Applications
HK Nashine, M Imdad, M Ahmadullah
Ukrainian Mathematical Journal 69 (11), 1784-1804, 2018
52018
Common fixed point theorems under an implicit contractive condition on metric spaces endowed with an arbitrary binary relation and an application
M Ahmadullah, M Imdad, M Arif
arXiv preprint arXiv:1701.03154, 2017
22017
Strong convergence theorems for a quasi contractive type mapping employing a new iterative scheme with an application
SS Chauhan, K Utreja, M Imdad, M Ahmadullah
Honam Mathematical J. 39 (1), 1-25, 2017
12017
Relation-theoretic contraction principle in metric-like as well as partial metric spaces
M Ahmadullah, AR Khan, M Imdad
arXiv preprint arXiv:1612.05521, 2016
12016
Invariant means on weakly almost periodic functions and generalized fixed point properties
AH Soliman, M Imdad, M Ahmadullah
The Journal of Analysis, 1-13, 2020
2020
UNIFIED RELATION-THEORETIC FIXED POINT RESULTS VIA FR-SUZUKI-CONTRACTIONS WITH AN APPLICATION
M Ahmadullah, M Imdad
FIXED POINT THEORY 21 (1), 19-34, 2020
2020
Relation-theoretic metrical coincidence and common fixed point theorems under nonlinear contractions
M Ahmadullah, M Imdad, M Arif
Applied General Topology 19 (1), 65-84, 2018
2018
Common Fixed-Point Theorems for Hybrid Generalized (F, φ)-Contractions under the Common Limit Range Property with Applications
HK Nashine, M Imdad, M Ahmadullah
Український математичний журнал, 1534–1550-1534–1550, 2017
2017
Relation-theoretic contraction principle in metric-like spaces
M Ahmadullah, AR Khan, M Imdad
BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS 9 (3), 31-41, 2017
2017
USING (JCLR)-PROPERTY TO PROVE HYBRID FIXED POINT THEOREMS VIA QUASI F-CONTRACTIONS
HK NASHINE, M IMDAD, MD AHMADULLAH
Fixed point theorems for uniformly generalized Kannan type semigroup of self-mappings
AH SOLIMAN, M IMDAD, MD AHMADULLAH
A Study of Metrical Fixed Point Theorems with Applications
M Ahmadullah
Aligarh, 0
Fixed Point Theorems for expansive Mappings in Gauge Spaces
M Kumar, M Imdad, M Ahmadullah, S Kumar, P Kumar, S Araci, H Dutta
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–16